# SDR ZZDA2011323

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW BELT FUSELAGE SKIN, STA 389 TO 408, LONG L13R TO L15R, REQUIRES DOUBLER.  ACCOMPLISHED FUSELAGE SKIN BELT DOUBLER REPAIR PER BOEING DWG SR09530053-9 CONFIG 7007 AND AIRTRAN TC 738-012.
